# SDR P5CA2022021600042

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 22,955 hours
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: 10800C15F
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ONE OXY BOTTLE DAMAGE AT UNDER DOWNLOCK BOX. OTHER TWO REMAIN OK.( TRANSFERRED TO  MDDR 161355 IAW   MEL 35-31-01. A/C RLS YM @ 1233Z , PLACARD INSTALLED.   /  LP 1153005, ITEM M1: REMOVE/REPLACE PORTABLE O2 MASK PER AMM 35-31-01. OPS CHECK NML. THIS CLEARS MDDR 161355. T/I: YM 1427Z )
